Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 206190, 10 pages
http://dx.doi.org/10.1155/2013/206190
Research Article

-Stability and -Stabilizability of Stochastic Nonlinear and Bilinear Hybrid Systems under Stabilizing Switching Rules

Faculty of Mathematics and Natural Sciences, College of Sciences, Cardinal Stefan Wyszyński University in Warsaw, Dewajtis Street 5, 01-815 Warsaw, Poland

Received 9 November 2012; Accepted 14 January 2013

Academic Editor: Piyapong Niamsup

Copyright © 2013 Ewelina Seroka and Lesław Socha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Liberzon, Switching in Systems and Control, Birkhäauser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. Liberzon and A. S. Morse, “Basic problems in stability and design of switched systems,” IEEE Control Systems Magazine, vol. 19, pp. 59–70, 1999. View at Google Scholar
  3. M. Wang and J. Zhao, “Quadratic stabilization of a class of switched nonlinear systems via single Lyapunov function,” Nonlinear Analysis, vol. 4, no. 1, pp. 44–53, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Seroka and L. Socha, “Some remarks on stabilizability of linear stochastic hybrid systems,” in Proceedings of the 18th World Congress of the International Federation of Automatic Control (IFAC) World Congress, vol. 18, pp. 5724–5729, Milano, Italy, 2011.
  5. J. Raouf and H. Michalska, “Stabilization of switched linear systems with Wiener process disturbances,” in Proceedings of the American Control Conference, pp. 3281–33286, Baltimore, Md, USA, July 2010.
  6. S. Pettersson and B. Lennartson, “Hybrid system stability and robustness verification using linear matrix inequalities,” International Journal of Control, vol. 75, no. 16-17, pp. 1335–1355, 2002, Switched, piecewise and polytopic linear systems. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. H. El-Farra, P. Mhaskar, and P. D. Christofides, “Output feedback control of switched nonlinear systems using multiple Lyapunov functions,” Systems and Control Letters, vol. 54, no. 12, pp. 1163–1182, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Zhai, B. Hu, K. Yasuda, and A. N. Michel, “Stability analysis of switched systems with stable and unstable subsystems: an average dwell time approach,” International Journal of Systems Science, vol. 32, no. 8, pp. 1055–1061, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. V. Dimarogonas and K. J. Kyriakopoulos, “Lyapunov-like stability of switched stochastic systems,” in Proceedings of the American Control Conference, pp. 1868–1872, Boston, Mass, USA, June 2004.
  10. H. Lin and P. J. Antsaklis, “Stability and stabilizability of switched linear systems: a survey of recent results,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 308–322, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. Florchinger, “A stochastic Jurdjevic-Quinn theorem,” SIAM Journal on Control and Optimization, vol. 41, no. 1, pp. 83–88, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. Florchinger, “A stochastic version of Jurdjevic-Quinn theorem,” Stochastic Analysis and Applications, vol. 12, no. 4, pp. 473–480, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. V. Skorohod, Asymptotic Methods in the Theory of Stochastic Differential Equations, American Mathematical Society, 2004.
  14. E. Seroka and L. Socha, “Stabilizability of a class of stochastic bilinear hybrid systems,” Journal of Mathematical Analysis and Applications, vol. 384, no. 2, pp. 658–669, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Mao, Stochastic Differential Equations and Their Applications, Horwood Publishing Limited, Chichester, UK, 1997. View at MathSciNet
  16. E. Seroka and L. Socha, “Remarks on p-stabilizability of stochastic linear hybrid systems,” in Proceedings of the IFAC Conference on Analysis and Design of Hybrid Systems (ADHS '12), pp. 400–405, Eindhoven, The Netherlands, 2012.